# SDR DALA2024102810449

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 96,183 hours, 45,415 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 26702886
- Part serial: 4244
- Condition: Inoperative
- Location: Zone 700
- Part time: 69,917 hours, 30,433 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0668 -ATB- DUE TO LEFT MAIN LANDING GEAR WOULD NOT RETRACT. CORRECTIVE ACTION: ADJ LH MLG DOOR ACTUATOR, REMOVED AND REPLACED LT MLG DOOR, REMOVED AND INSTALLED SEQUENCE VALVE FOR MLG, REMOVED AND REPLACED LINKAGE, AND C/W GEAR DOOR ADJ. EXT/RETRACTION GOOD.
